# SDR SWAA2022062722104

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 59,654 hours, 39,348 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL FASTENER HOLES 1; 2; 3; 5; 8; 10; 16; 21; 26; 29; 30 AND 31 ARE ELONGATED. 193B PANEL FASTENER HOLES 1 2 3 5 8 10 16 21 26 29 30 AND 31 ARE ELONGATED. / [01] COMPLIED WITH EA 22-153-01854;[02] PERFORMED TIME LIMITED REPAIR PER TSR: 2022004838 AND EA 22-153-01854
